MathSciNet Relay Station
MathSciNet bibliographic data
MR2663647 (2011e:42035) 42B25
Dendrinos, Spyridon; Wright, James Fourier restriction to polynomial curves I: a geometric inequality. Amer. J. Math. 132 (2010), no. 4, 1031–1076.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement